# SDR IPXA2017032815624

- Difficulty date: March 16, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76531
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO BAY,  CORROSION ON LONGERON 48R, BS 5-63.  REMOVED AND REPLACED THE LONGERON SPLICE IAW SRM 51-33-01.
